Skip to Main content Skip to Navigation
Journal articles

Une $q$-spécialisation pour les fonctions symétriques monomiales

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622661
Contributor : Michel Lassalle Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 4:14:37 PM
Last modification on : Tuesday, October 19, 2021 - 11:26:08 AM

Identifiers

  • HAL Id : hal-00622661, version 1

Collections

Citation

Michel Lassalle. Une $q$-spécialisation pour les fonctions symétriques monomiales. Advances in Mathematics, Elsevier, 2001, 162 (2), pp.217-242. ⟨hal-00622661⟩

Share

Metrics

Record views

200